Posted 3/9/2022 3:45 PM (GMT -8)
I've been on Prednisone now for over three months and just starting to taper. But around the third month is when my cheeks start puffing up and I look bloated and swollen in my face. It's a trade-off because that often means my flare is getting better (which I'll take any day of the week). And I know that eventually my cheeks will go down once the Prednisone is out of my system but as for now, is there anything we can do to lower the swelling? It may not seem like a big deal (especially in comparison to a flare, which it's not) but it's making me a bit depressed. I don't want to leave the house and see people because I know they will look at me and think, whoa what's going on? I just look different.
I've tried face rollers and drinking tons of water. I found maybe a haircut can re-shape how I appear. Again, I know this isn't a huge deal but it kind of messes with my psych a little bit and like I said, makes me kind of depressed.
Any MoonFace tips out there? Thanks!